Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: LUMENIS LTD. MOSES¿; POWERED LASER SURGICAL INSTRUMENT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
LUMENIS LTD. MOSES¿; POWERED LASER SURGICAL INSTRUMENT
Model Number
MOSES¿ 365 D\F\L
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
06/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
During ureteroscopy with laser lithotripsy procedure, moses laser fiber broke.No harm to patient as it broke while outside of patient.Unable to identify any user error.Swapped out with new laser fiber to resume procedure.
New Search
Submit an Adverse Event Report
Brand Name
MOSES¿
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer
(Section D)
LUMENIS LTD.
300 boston scientific way
marlborough MA 01752
MDR Report Key
22992142
Report Number
22992142
Device Sequence Number
15819935
Product Code
GEX
UDI-Device Identifier
07290109143408
UDI-Public
(01)07290109143408
Combination Product (Y/N)
N
Initial Reporter State
CA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
07/30/2025
Report Date
(Section F)
07/30/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
MOSES¿ 365 D\F\L
Device Catalogue Number
AC-10030110
Device Lot Number
14632411
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Date Report to Manufacturer
09/08/2025
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
09/08/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Age
54 YR
Patient Sex
Unknown
Date Report Sent to FDA
07/30/2025